# SDR AALA202111027010

- Difficulty date: November 1, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A300*
- Aircraft serial: 6472
- Aircraft time: 23,196 hours, 6,662 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: A, O, H

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB YELLOW HYDRAULIC SYSTEM OVERHEAT MESSAGE OCCURRED, CREW SHUT DOWN SYSTEM PER QRH PROCEDURE, DECLARED AN EMERGENCY AND THE AIRCRAFT RETURNED TO CLT WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
